question-icon

What causes dysgeusia while on Coversyl, Wellbutrin and Lithium?

default
Posted on Wed, 25 May 2016
Question: I have dysgeusia. Foul taste in my mouth when eating. Meds I take are Coversyl, Welbutrine, Lithium Carbonate and Lamotragine, Could any of these be the cause? YYYY@YYYY
doctor
Answered by Dr. Sumit Bhatti (4 hours later)
Brief Answer:
The most likely cause for the dysgeusia is Coversyl.

Detailed Answer:
Hi,

Thank you for your query.

1. Out of the above four medications, Coversyl (Perindropril) is the most likely medication that is causing the dysgeusia.

2. Request your physicians to review this medication, to suggest a substitute or to add another anti-hypertensive medication to effectively lower the dose of Coversyl.

3. This should decrease the dysgeusia. Remember to get your Blood Urea Level (BUL) and Serum Creatinine levels checked.

I hope that I have answered your query. If you have any more questions I will be available to answer them.

Regards.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Sumit Bhatti

Otolaryngologist / ENT Specialist

Practicing since :1991

Answered : 2659 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes dysgeusia while on Coversyl, Wellbutrin and Lithium?

Brief Answer: The most likely cause for the dysgeusia is Coversyl. Detailed Answer: Hi, Thank you for your query. 1. Out of the above four medications, Coversyl (Perindropril) is the most likely medication that is causing the dysgeusia. 2. Request your physicians to review this medication, to suggest a substitute or to add another anti-hypertensive medication to effectively lower the dose of Coversyl. 3. This should decrease the dysgeusia. Remember to get your Blood Urea Level (BUL) and Serum Creatinine levels checked. I hope that I have answered your query. If you have any more questions I will be available to answer them. Regards.